... that on my prescription label I was to be taking 16 2.5mg tablets.So I took 15 more pills the next day. The side effects were almost instant. I got diarrhea lost my voice and had lima bean green mucus coming out of my nose like I had the flu. The diarrhea lasts nearly 2wks my voice was lost 5+ wks and the stuffy nose 8wks.total. The pharmacy states that they didnt have the particular size mg tablets and adjusted them accordingly and my doctor said that wasnt right.Im wondering if this was a serious overdose or borderline like my doctor says? Tracy from Vancouver, BC
omg... did your dr intend on you taking the whole 16 pills in one day? if the parmacy didnt have the right mg's you suppose to have had, they should have let you know. that way you couldve talked to your dr and asked what dosage should be taken for the mg's you were given. i smell a lawsuit! they couldve killed you! im not the type of person running around yelling sue... but this is you life. what if that pharmacy does that to someone else and kills them! something has got to be done about this. it sounds like borderline overdose. or severe reaction. i hope you get better... and you might wanna change pharmacys! i looked it up and it said that it is meant to be taken once or twice a week. it also said that ppl have died taking it everyday. please do not take this medication everyday. take it only as the dr tells you. use extreme caution and if you have anymore questions please ask your dr. this drug sounds dangerous!
- Methotrexate Information for Consumers
- Methotrexate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methotrexate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Oct 2010 • 4 answers
Posted 3 May 2012 • 4 answers
Posted 22 Feb 2016 • 0 answers
Posted 27 Feb 2016 • 1 answer
I'm on day 10 of taking Contrave. I lost 2.8 pounds my first week. My dr has only prescribed 2 pills
Posted 17 Mar 2017 • 3 answers